# SDR 1218345112107

- Difficulty date: August 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: S5751067000400
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING FLAP ARM AT RIB 23 IS CORRODED.  REPLACED LEFT WING FLAP ARM AT RIB 23.
